World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Chinese Annals of Mathematics cover

Volume 24, Issue 01 (January 2003)

No Access
HILBERTIAN INVARIANCE PRINCIPLE FOR EMPIRICAL PROCESS ASSOCIATED WITH A MARKOV PROCESS
  • Pages:1–16

https://doi.org/10.1142/S0252959903000025

No Access
DIFFUSIVE-DISPERSIVE TRAVELING WAVES AND KINETIC RELATIONS IV: COMPRESSIBLE EULER EQUATIONS
  • Pages:17–34

https://doi.org/10.1142/S0252959903000037

No Access
ON STABILITY AND REGULARIZATION FOR BACKWARD HEAT EQUATION
  • Pages:35–44

https://doi.org/10.1142/S0252959903000049

No Access
THE SPACE-FRACTIONAL TELEGRAPH EQUATION AND THE RELATED FRACTIONAL TELEGRAPH PROCESS
  • Pages:45–56

https://doi.org/10.1142/S0252959903000050

No Access
GEOMETRY AND DIMENSION OF SELF-SIMILAR SET
  • Pages:57–64

https://doi.org/10.1142/S0252959903000062

No Access
BOUNDEDNESS OF HIGH ORDER RIESZ-BESSEL TRANSFORMATIONS GENERATED BY GENERALIZED SHIFT OPERATOR ON Ba SPACES
  • Pages:65–72

https://doi.org/10.1142/S0252959903000074

No Access
MINIMAL SURFACES IN 3-DIMENSIONAL SOLVABLE LIE GROUPS
  • Pages:73–84

https://doi.org/10.1142/S0252959903000086

No Access
BIFURCATIONS OF ROUGH 3-POINT-LOOP WITH HIGHER DIMENSIONS
  • Pages:85–96

https://doi.org/10.1142/S0252959903000098

No Access
EXPLICIT CONSTRUCTION FOR LOCAL ISOMETRIC IMMERSIONS OF SPACE FORMS
  • Pages:97–110

https://doi.org/10.1142/S0252959903000104

No Access
ON SOLVABLE COMPLETE LIE SUPERALGEBRAS
  • Pages:111–114

https://doi.org/10.1142/S0252959903000116

No Access
THE TRACE SPACE INVARIANT AND UNITARY GROUP OF C*-ALGEBRA
  • Pages:115–122

https://doi.org/10.1142/S0252959903000128

No Access
GEOMETRY OF COMPLETE HYPERSURFACES EVOLVED BY MEAN CURVATURE FLOW
  • Pages:123–132

https://doi.org/10.1142/S025295990300013X